# SDR 2018FA0000435

- Difficulty date: July 27, 2018
- Submitted: October 23, 2018
- Operation: General aviation
- Aircraft: N623FT
- Make and model: Piper PA-28-161
- Aircraft serial: 287816131
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT A SECTION OF STAB (R) INBOARD HINGE WAS MISSING DUE TO HEAVY CORROSION.  ALL OTHER HINGES WERE INSPECTED AND NO DEFECTS NOTED.  SEE ATTACHED PHOTO.  WE ARE STARTING TO SEE A TREND WITH CORROSION ON ALUMINUM ON LATE MODEL AIRCRAFT AND RE-PLACEMENT PARTS.
